# SDR DALA2024092609444

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bonding Plate
- Condition: Debonded
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 DEBONDED BONDING PLATE FLAP TRACK FAIRING 2 (531CB) ON LH WING. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON FLAP TRACK FAIRING 531CB AS PER ER/A 620004-14. (0575552)
